English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7362725      線上人數 : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41282

    題名: Stability of a dispersion of particles covered by a charge-regulated membrane : Effect of the sizes of charged species
    作者: Hsu, Jyh-ping;Huang, Shih-Wei;Kuo, Yung-Chih;曾琇瑱;Tseng, Shio-jenn
    貢獻者: 淡江大學數學學系
    關鍵詞: Stability ratio;Charge-regulated surface;Amphoteric surface;Ionic sizes
    日期: 2003-06-01
    上傳時間: 2010-01-28 07:10:45 (UTC+8)
    出版者: Elsevier
    摘要: The influence of the sizes of charged species on the stability of a colloidal dispersion is investigated theoretically. We consider the case where a particle comprises a rigid core and an amphoteric, charge-regulated membrane layer, which simulates biocolloids and particles covered by artificial membranes. A modified Poisson–Boltzmann equation, which takes the sizes of all the charged species into account, is adopted to describe the electrical field. The effects of other key parameters such as electrolyte concentration, pH, and the valence of counterions on the behavior of a dispersion are also examined. We show that the larger the effective size of the counterions, the greater the stability ratio, which is consistent with experimental observations in the literature.
    關聯: Journal of Colloid and Interface Science 262(1), pp.73-80
    DOI: 10.1016/S0021-9797(03)00197-8
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋